# SDR SWAA096595

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 54,336 hours, 46,458 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BULKHEAD UPPER CHORD CRACKED AT BS 178, LBL 24.  REMOVED AND REPLACED CHORD PER BAC DWG.
